Top answers from doctors based on your search:
Disclaimer

thyroid metallic taste in mouth

A 71-year-old female asked:
Dr. Jeffrey Juchau
32 years experience Family Medicine
Cough: No, levothyroxine is not associated with that. It is more than likely that you are coughing up a small amount of blood that has a metalic taste from ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 41-year-old female asked:
Dr. James Wright
32 years experience Dentistry
Hypothyroid: Call dr. Mark starr in arizona. He is extremly knowledgeable.
A 38-year-old female asked:
Dr. Howard Feinberg
36 years experience Rheumatology
See a doctor: Your symptoms could be a sign of heart disease and a warning you are at risk. See your doctor and get checked. This is not something that can wait. ... Read More
1
1 thank
A 50-year-old member asked:
Dr. Tarek Hamid
8 years experience Dentistry
Neck pain: Nick pain may be from seizure , but metallic taste could be side effect of meds .Or drugs. Or allergy to them. Metallic taste also could be one if t ... Read More
1
1 thank
A 52-year-old member asked:
Dr. Stephen Calendine
33 years experience Dentistry
Medications,illness: Side effects for many medicines include taste in mouth. Always good to be evaluated if it persists very long!
3
3 thanks
A 37-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Probably not: It can sometimes cause a dry mouth but not really a constant bad taste.
A 41-year-old member asked:
Dr. Gerard Honore
28 years experience Fertility Medicine
No: This is absolutely not related to implantation; there are no symptoms with implantation.
A 44-year-old member asked:
Dr. Kirpal Singh
23 years experience General Surgery
Reflux : Ur tasting what ever is coming up from reflux. Other possibility would b side effect of medication. U can call ur pharmacist to run through ur list of ... Read More
A 44-year-old member asked:
Dr. Steven Bender
34 years experience Dentistry
Metallic taste: Many times this taste is a result of gingival bleeding. If your gums are red, swollen and /or bleeding, this would explain the taste. As was mentioned ... Read More
6
6 thanks
A 71-year-old member asked:
Dr. Donald Alves
23 years experience Emergency Medicine
Infection: Likely the presence of a bacterial infection. Should see your dr or urgent care for eval.
1
1 thank
A female asked:
Dr. Howard Schneider
33 years experience Pediatric Dentistry
Common side effect: Although the reason why is not known, a metallic taste in the mouth is a common, non-serious, side effect of tis drug.
A 40-year-old member asked:
Dr. Theodore Ritota
8 years experience Dentistry
Several things: Can be a result of different types of mettalic restorations in your teeth.. Also can be the result of some medications.
10
10 thanks
A 53-year-old member asked:
Dr. David Sneid
40 years experience Endocrinology
No : That's not commonly seen with thyroid problems.
1
1 thank
A 75-year-old female asked:
Dr. Theodore Davantzis
39 years experience Dentistry
Medications ?: Metallic taste is often a side effect of certain medications. Your post did not say. Discuss your problem with your physician.
A 47-year-old member asked:
Dr. Christopher Guzik
23 years experience Family Medicine
Different things: The taste might be a symptom of gum disease. Even if you don't have gum problems, poor oral hygiene can affect taste. Be sure to brush your teeth care ... Read More
1
1 comment
3
3 thanks
A 51-year-old member asked:
Dr. Gary Sandler
53 years experience Dentistry
These types of: Situations require you actually seeing a health care provider. Merely stating 8 words will not enable anyone over the internet to come up with a diagn ... Read More
A 66-year-old male asked:
Dr. William Goldie
47 years experience Pediatric Neurology
Smoking?: Most common is chronic damage to nerves of the nose and tongue from toxic exposure. Your complaints are very common for smokers or those who use asth ... Read More
2
2 thanks
A 39-year-old male asked:
Dr. David Wyatt
25 years experience Family Medicine
Yes, possibly: There may be taste changes with taking iron supplements... Are you taking them just as a supplement ? Or in treatment of a true iron deficiency. If y ... Read More
1
1 comment
4
4 thanks
A 56-year-old member asked:
Dr. Robin Larabee
25 years experience Pediatrics
See a dentist: Brush, floss, and use a listerine-type mouthwash. If the taste/odor doesn't go away, see your doctor to rule out a throat infection, then see a denti ... Read More
A 39-year-old member asked:
Dr. Guy Hanson
36 years experience Dentistry
Medications or resto: Both can cause a metallic taste in the mouth. Silver fillings tend to leach out a metallic taste when they encounter acid (juice, bacteria).
1
1 thank
A member asked:
Dr. Sandra Eleczko
35 years experience Dentistry
Metal taste: There are a number of causes for metal taste. Some of them include vitamin or mineral deficiencies, periodontal disease, hormonal, pregnancy, habits ... Read More
A 46-year-old member asked:
Dr. Bradley Butkovich
26 years experience Orthopedic Surgery
NO sounds like: Something else altogether or unrelated. However pink foamy saliva and a metallic taste means that you are bleeding from somewhere in your mouth, thro ... Read More
A 55-year-old member asked:
Dr. Steven Bender
34 years experience Dentistry
Metallic taste: Many times this taste is a result of gingival bleeding. If your gums are red, swollen and /or bleeding, this would explain the taste. As was mentioned ... Read More
A 58-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Dysgeusia: is a change in your sense of taste due to a variety of causes; from medication you may be taking to dental problems. In your case pregnancy-related (e ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month